research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

A new approximate solution for the Telegraph equation of space-fractional order derivative by using Sumudu method

Authors: Ayad Ghazi Naser Al-Shammari --- Wurood R. Abd AL-Hussein --- Mohammed G. S. AL-Safi
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 3A Pages: 1301-1311
Publisher: Baghdad University جامعة بغداد


In this work, we are concerned with how to find an explicit approximate solution (AS) for the telegraph equation of space-fractional order (TESFO) using Sumudu transform method (STM). In this method, the space-fractional order derivatives are defined in the Caputo idea. The Sumudu method (SM) is established to be reliable and accurate. Three examples are discussed to check the applicability and the simplicity of this method. Finally, the Numerical results are tabulated and displayed graphically whenever possible to make comparisons between the AS and exact solution (ES).

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2018 (1)